# SDR DALA2015021101157

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZONTAL STABILIZER UPPER BARREL NUT HOLES NR 12, STA XH=6.625. DAMAGE ON BARREL NUT HOLE NR 12 WAS REWORKED IAW ER/A 532521-14, REV ORIG AND ETI-88-15-067 R1.
